# SDR DALA14031835806

- Difficulty date: May 20, 2014
- Submitted: May 23, 2014
- Operation: Air carrier
- Aircraft: N586NW
- Make and model: Boeing 757351
- Aircraft serial: 32987
- Aircraft time: 41,438 hours, 13,776 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Bs 1680-1720
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DECKPLATE, BS 1680-1720, LT SIDEWALL TO RT SIDEWALL FOUND CORRODED ON UPPER SURFACE. REMOVED CORROSION AND FOUND TO BE WITHIN LIMITS IAW SRM 53-60-51.  AREA F FOUND TO BE OUT OF LIMITS IAW SRM.  REPAIRED AREA F IAW SRM.  ACCOMPLISHED CORROSION PREVENTIVE FINISHED IAW DPS 900-2, NR 05.
